# SDR ASAA12511370

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 21,308 hours, 6,492 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004964
- Condition: Warning Light
- Location: Nr 1
- Part time: 19,173 hours, 5,741 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN DRIVE LIGHT ON NR 1 ENGINE IDG DOES NOT ILLUMINATE.  REF WDM 24-11-11 AT IDG CONN DP1203 CONF OP OF NR 1 DRIVE LIGHT WITH JUMPER AT PINS 5 & 6.  SUSPECT BAD IDG CHARGE PRESSURE SWITCH.  REPLACED IDG IAW AMM 24-11-11-400-801 AND 000-80.  PERFORMED IDG INST TESTS IAW AMM 71-00-00-800-811-F00 & 24-11-00-700-802 OPS CHECKED GOOD.  PERFORMED IDG DISCONNECT AND RESET CHECK IAW AMM 24-11-11-700-801.
